# SDR SWAA2013071818337

- Difficulty date: July 2, 2013
- Submitted: July 18, 2013
- Operation: Air carrier
- Aircraft: N669SW
- Make and model: Boeing 737-3A4
- Aircraft serial: 23752
- Aircraft time: 76,701 hours, 61,326 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 6545800
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPORT ANGLE CORRODED AT BS 312, BETWEEN STRINGER 27L-STR 28L.  R&R SHEAR TIE IAW SRM & DRAWING.
